Jump to content

Aripiprazolwithdrawal: Trying to beat this for the final time!


Aripiprazolwithdrawal

Recommended Posts

Hey!

My info: (I'm new here - little apprehensive to share but here goes)

History is albify for 2 years with 1-2 month break early this year and recently Sertraline for the past 6 months

I have tapered off my Albify @ 15mg as follows ->

From 15mg for 8 months down to
7.5mg for 7 day
5mg for 7 days

PLUS

From 100mg for 6 months down to
Cold turkey.

This is a very emotional subject for me because I really never wanted to be on the medication but felt constricted to being on them.

However now I've taken my destiny into my own hands and decided to taper down. Please note that I gave myself the opportunity to live medication free for a little while early this year but could not believe the severity of social anxiety that I had while my body adjusted to life without albify! NOW I want to give it another go and a chance for my body to completely adjust to life again normally but I'm starting to get weird withdrawal symptoms such as:

SneeZing
Restlessness in bed in middle of night
Light headed
Ultra sensitivity to noises
Weird body pulsing due to the noise
Heart almost feels like it skips a beat
Slight social anxiety


I am a strong and clever girl, please give me honest feedback to the question I posed in the subject of this thread.

Note. I have support from therapist and family to try this again and would really like SA's help into deciphering which it is please.

If it does sound reminiscent of withdrawal to anyone do you have any advice please (I'm trying to be as good to myself as can be at the moment) as i don't want to work myself up!

I am happy to answer anyone's questions.

Thank you.

Edited by scallywag
tags added
Link to comment
  • Administrator

Welcome, Aripiprazolwithdrawal.

 

As I understand it, you went cold turkey off 100mg sertaline, which you had taken for 6 months, and over the last 2 weeks gone from 15mg aripiprazole to 5mg?

 

When did you stop taking sertraline? When did these uncomfortable symptoms start?

 

It sounds like you are getting withdrawal symptoms from one or the other drug reduction. Before you go any further, if I were you, I would not make any further drug changes. Do not continue to reduce aripiprazole for the time being. Are you taking any other drugs?

 

For general information, see Tips for tapering off aripiprazole (Abilify)

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • Moderator Emeritus

Hi aripiprazolwithdrawal,

 

Welcome to SA.  It's good that you have found this site.  There is a wealth of information here as well as a place for getting support.

 

It will be helpful if you would Please put your Withdrawal History in Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember actual dates, please include approximate time frames such as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years.

 

Once we have more information, including answers to Alto's questions, we will be better able to offer suggestions.

 

Here are some links with information which you can check out:

 

Before you begin tapering what you need to know

Why taper by 10% of my dosage?

 

glenmullen_symptoms_AS Appendix 1.pdf

 

These helped me to understand SA's recommended tapering method:

 

Brain Remodelling (Rhi's Description of Brain Healing)


Video:  Healing From Antidepressants - Patterns of Recovery

 

This is your own Intro/Update topic where you can ask questions and journal your progress.  Click "Follow" top right and you will be notified when someone responds.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy